uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Partial continuous functions and admissible domain representations: Extended abstract
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Logic.
2006 (English)In: Logical approaches to computational barriers: Proceedings / [ed] Beckmann A; Berger U; Lowe B; Tucker JV, 2006, Vol. 3988, 94-104 p.Conference paper, Published paper (Refereed)
Abstract [en]

It is well known that to be able to represent continuous functions between domain representable spaces it is critical that the domain representations of the spaces we consider are dense. In this article we show how to develop a representation theory over a category of domains with morphisms partial continuous functions. The reason for introducing partial continuous functions is that by passing to partial maps, we are free to consider totalities which are not dense. We show that there is a natural subcategory of the category of representable spaces with morphisms representable maps which is Cartesian closed. Finally, we consider the question of effectivity.

Place, publisher, year, edition, pages
2006. Vol. 3988, 94-104 p.
Series
Lecture notes in computer science, ISSN 0302-9743 ; 3988
National Category
Algebra and Logic
Identifiers
URN: urn:nbn:se:uu:diva-22121ISBN: 3-540-35466-2 (print)OAI: oai:DiVA.org:uu-22121DiVA: diva2:49894
Conference
2nd Conference on Computability in Europe (CiE 2006) Swansea Univ, Dept Comp Sci, Swansea, WALES, JUN 30-JUL 05, 2006
Available from: 2007-01-10 Created: 2007-01-10 Last updated: 2011-03-24Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Dahlgren, Fredrik

Search in DiVA

By author/editor
Dahlgren, Fredrik
By organisation
Mathematical Logic
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 323 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf